# SDR CALA2017081802778

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 74,614 hours, 18,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ABOVE DOOR 1L DOES NOT ILLUMINATE WHEN DOOR ARMED. RELAMPED SLIDE LIGHT OPS CHECK OK.
